Accueil > Résultats de la recherche > Suite de la publication

ON EQUIVALENT LIE FOLIATIONS

In this paper we study in which condition two Lie foliations are equivalent. In particular, our foliations are defined by the orbit of a group action on a compact manifold. Every manifold in this paper is compact and our Lie group G is connected and simply connected.


Auteur(s) : Ameth Ndiaye
Pages : 31-39
Année de publication : 2019
Revue : Journal of Pure and Applied Mathematics: Advances and Applications
N° de volume : 20
Type : Article
Mise en ligne par : NDIAYE Ameth